American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Sean Rostami. Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc. 367 (2015) 4111-4156.
Abstract, references, and article information   
View Article: PDF

[3] Jinkui Wan and Weiqiang Wang. Frobenius map for the centers of Hecke algebras. Trans. Amer. Math. Soc. 367 (2015) 5507-5520.
Abstract, references, and article information   
View Article: PDF

[4] Hongjia Chen, Nicolas Guay and Xiaoguang Ma. Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$. Trans. Amer. Math. Soc. 366 (2014) 2517-2574.
Abstract, references, and article information   
View Article: PDF

[5] Shunsuke Tsuchioka. Graded Cartan determinants of the symmetric groups. Trans. Amer. Math. Soc. 366 (2014) 2019-2040.
Abstract, references, and article information   
View Article: PDF

[6] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[7] Xiao-Song Lin and Hao Zheng. On the Hecke algebras and the colored HOMFLY polynomial. Trans. Amer. Math. Soc. 362 (2010) 1-18. MR 2550143.
Abstract, references, and article information   
View Article: PDF

[8] Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang. Super duality and Kazhdan-Lusztig polynomials. Trans. Amer. Math. Soc. 360 (2008) 5883-5924. MR 2425696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthew Fayers. Decomposition numbers for weight three blocks of symmetric groups and Iwahori--Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 1341-1376. MR 2357698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph Chuang, Hyohe Miyachi and Kai Meng Tan. Kleshchev's decomposition numbers and branching coefficients in the Fock space. Trans. Amer. Math. Soc. 360 (2008) 1179-1191. MR 2357693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nathaniel Thiem. A skein-like multiplication algorithm for unipotent Hecke algebras. Trans. Amer. Math. Soc. 359 (2007) 1685-1724. MR 2272146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Volodymyr Mazorchuk and Catharina Stroppel. Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module. Trans. Amer. Math. Soc. 357 (2005) 2939-2973. MR 2139933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jie Du and Brian Parshall. Monomial bases for $q$-Schur algebras. Trans. Amer. Math. Soc. 355 (2003) 1593-1620. MR 1946407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karin Erdmann and Daniel K. Nakano. Representation type of Hecke algebras of type $A$. Trans. Amer. Math. Soc. 354 (2002) 275-285. MR 1859276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas J. Haines. The combinatorics of Bernstein functions. Trans. Amer. Math. Soc. 353 (2001) 1251-1278. MR 1804418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jie Du and Leonard Scott. The $q$-Schur${}^{2}$ algebra. Trans. Amer. Math. Soc. 352 (2000) 4325-4353. MR 1655991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. T. Koelink. $q$-Krawtchouk polynomials as spherical functions on the Hecke algebra of type $B$. Trans. Amer. Math. Soc. 352 (2000) 4789-4813. MR 1707197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1